# SDR SWI2023F00455

- Difficulty date: September 5, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT @ AFT SIDE OF FS338.00 AND INTERCOSTAL DD6 IS CORRODED   (C-CHECK RO 11/4/2023)   INSTALLED NEW PAX DOOR CLEAT @ AFT SIDE OF FS338.00 AND INTERCOSTAL DD6. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY
